# SDR COMA0560362

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 15,818 hours, 14,542 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Controller
- Part number: 47259701
- Part serial: 0356
- Condition: Malfunctioned
- Location: Detection Sys
- Part time: 15,817 hours, 14,542 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RT JET PIPE OVERHEAT AND APU FIRE FAIL CAUTION.  CREW DECLARED EMERGENCY AND SHUTDOWN RT ENGINE.  ACFT LANDED WITHOUT INCIDENT. REPLACED FIRE OVERHEAT CONTROLLER.
